MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

COVIDIEN LP LLC NORTH HAVEN POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number GL-223
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Seroma (2069)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant products: gl-223, gl-223 polysorb* 2-0 vio 75cm v30 x36, (lot # a4j1897y); gl-223, gl-223 polysorb* 2-0 vio 75cm v30 x36, (lot # a4j1897y); gl-223, gl-223 polysorb* 2-0 vio 75cm v30 x36, (lot # a4j1897y); gl-223, gl-223 polysorb* 2-0 vio 75cm v30 x36, (lot # a4j1897y); gl-223, gl-223 polysorb* 2-0 vio 75cm v30 x36, (lot # a4j1897y); gl-223, gl-223 polysorb* 2-0 vio 75cm v30 x36, (lot # a4j1897y); gl-223, gl-223 polysorb* 2-0 vio 75cm v30 x36, (lot # a4j1897y); gl-223, gl-223 polysorb* 2-0 vio 75cm v30 x36, (lot # a4j1897y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that approximately ten days after a veterinarian procedure involving the use of nine sutures, a serum was observed in the wound.

Brand Name
POLYSORB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer (Section G)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key22248278
Report Number1219930-2025-02609
Device Sequence Number15963261
Product Code GAM
UDI-Device Identifier10884521045149
UDI-Public10884521045149
Combination Product (Y/N)N
PMA/510(K) Number
K963253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGL-223
Device Catalogue NumberGL-223
Device Lot NumberA4J1897Y
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Initial Report FDA Received Date06/17/2025
Date Device Manufactured09/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown